Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On compact subsets in coechelon spaces
of infinite order


Author: Angela A. Albanese
Journal: Proc. Amer. Math. Soc. 128 (2000), 583-588
MSC (1991): Primary 46A45; Secondary 46A50
Published electronically: July 6, 1999
MathSciNet review: 1625764
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For coechelon spaces $k_{\infty }(v)$ of infinite order it is proved that every compact subset of $k_{\infty }(v)$ is contained in a closed absolutely convex hull of some null sequence if and only if the matrix $v$ is regularly decreasing.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46A45, 46A50

Retrieve articles in all journals with MSC (1991): 46A45, 46A50


Additional Information

Angela A. Albanese
Affiliation: Dipartimento di Matematica “E. De Giorgi”, Università di Lecce, C.P. 193, Via per Arnesano, 73100, Lecce, Italy
Email: albanese@ilenic.unile.it

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05039-X
PII: S 0002-9939(99)05039-X
Keywords: Compact set, coechelon space of infinite order, regularly decreasing
Received by editor(s): August 12, 1997
Received by editor(s) in revised form: April 14, 1998
Published electronically: July 6, 1999
Additional Notes: Research partially supported by the Italian MURST
Communicated by: Dale Alspach
Article copyright: © Copyright 1999 American Mathematical Society